RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2016, Volume 158, Book 2, Pages 194–201 (Mi uzku1362)  

On some functional-differential equation

N. P. Evlampieva, A. M. Sidorovb, I. E. Filippovb

a "Intek Plus", Kazan, 420066 Russia
b Kazan Federal University, Kazan, 420008 Russia

Abstract: The necessary and sufficient conditions for the existence and uniqueness of a solution of the problem for the functional-differential equation are established. The special case of this equation is the functional-differential equation deduced previously by us for the distribution density of light brightness in the interstellar space when there are some absorbing clouds distributed uniformly in the equatorial plane of the Galaxy and having different optical transparency.

Keywords: functional-differential equation, existence theorem, uniqueness of solution.

Full text: PDF file (571 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.929
Received: 22.09.2015

Citation: N. P. Evlampiev, A. M. Sidorov, I. E. Filippov, “On some functional-differential equation”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 158, no. 2, Kazan University, Kazan, 2016, 194–201

Citation in format AMSBIB
\Bibitem{EvlSidFil16}
\by N.~P.~Evlampiev, A.~M.~Sidorov, I.~E.~Filippov
\paper On some functional-differential equation
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2016
\vol 158
\issue 2
\pages 194--201
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1362}
\elib{https://elibrary.ru/item.asp?id=26416798}


Linking options:
  • http://mi.mathnet.ru/eng/uzku1362
  • http://mi.mathnet.ru/eng/uzku/v158/i2/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:105
    Full text:36
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020